Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS Milwaukee, WI

November 17, 2013Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Nov 17, 2013, 9:48 AM CST for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 9:48 AM CST (15:48 UTC)
Expired
Nov 17, 2013, 10:30 AM CST
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 9:55 AM CSTHAIL 0.5Pell Lake, WIDIME SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:40 AM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS53 KMKX 171548
SVRMKX
WIC059-101-127-171630-
/O.NEW.KMKX.SV.W.0085.131117T1548Z-131117T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MKX
948 AM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1030 AM CST

* AT 948 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  FONTANA-ON-GENEVA LAKE...OR NEAR WILLIAMS BAY...MOVING NORTHEAST AT
  55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GENOA CITY AND PELL LAKE AROUND 955 AM CST.
  LAKE GENEVA...TWIN LAKES AND POWERS LAKE AROUND 1000 AM CST.
  SILVER LAKE AND BOHNERS LAKE AROUND 1005 AM CST.
  PADDOCK LAKE AND BROWNS LAKE AROUND 1010 AM CST.
  ROCHESTER AND EAGLE LAKE AROUND 1015 AM CST.
  UNION GROVE AND WIND LAKE AROUND 1020 AM CST.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANSASVILLE...WATERFORD...SPRINGFIELD...SALEM...BURLINGTON...
BRISTOL...SLADES CORNERS...BASSETT AND NEW MUNSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SUNDAY AFTERNOON
FOR SOUTHEAST WISCONSIN.

LAT...LON 4252 8861 4284 8814 4258 8796 4249 8828
      4249 8858
TIME...MOT...LOC 1548Z 231DEG 47KT 4249 8850 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 3:30 AM CST, 6 hours 18 minutes earlier.

Area forecast discussion, Nov 17, 3:30 AM CST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST SUN NOV 17 2013

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

MAIN CONCERN IS WITH SEVERE POTENTIAL...ESPECIALLY FAR SOUTHEAST
TOWARDS NOON AND INTO THE EARLY AFTERNOON...WHERE THE SPC HAS
ISSUED A MODERATE RISK OF SEVERE THUNDERSTORMS.

THE UPPER TROUGH OVER THE PLAINS MOVES NORTHEAST INTO THE LAKE
SUPERIOR AND WISCONSIN AREA THIS EVENING AS THE 125 KNOT UPPER JET
MAX ROUNDS THE BASE OF THE TROUGH THIS AFTERNOON. FAIRLY STRONG
UPPER DIVERGENCE SPREADS ACROSS SOUTHERN WISCONSIN THIS MORNING
AND EARLY AFTERNOON. NAM 700 MB UPPER MOTION INCREASES EARLY THIS
MORNING AND SPREADS NORTHEAST. UPWARD MOTION DECREASES LATE THIS
AFTERNOON OVER SOUTH CENTRAL WISCONSIN AND OVER THE SOUTHEAST
EARLY THIS EVENING AS THE STRONG MID LEVEL TROUGH AXIS MOVES OFF.

700 MB RH SATURATES AGAIN IN RESPONSE TO THE UPWARD MOTION. 700
MB SOUTHWEST WINDS INCREASE TO 60 KNOTS IN THE SOUTHEAST THIS
MORNING AND ARE QUITE STRONG AT AROUND 45 KNOTS ACROSS ALL OF
SOUTHERN WISCONSIN THIS EVENING BEHIND THE TROUGH AXIS.

850 MB WARM ADVECTION CONTINUES THIS MORNING...ESPECIALLY
SOUTHEAST...THEN STRONG COLD AIR ADVECTION THIS AFTERNOON. A 65
KNOT 850 MB JET MAX PUSHES NORTHEAST ACROSS ILLINOIS AND INDIANA.
FAR SOUTHEAST WISCONSIN IS AROUND 50 KNOTS AT NOON...WITH LESSER
WIND SPEEDS CLOSER TO THE 850 MB TROUGH OVER THE REST OF THE
FORECAST AREA. 850 MB WINDS INCREASE TO 52 KNOTS FROM THE
WEST/NORTHWEST BY THIS EVENING ACROSS ALL OF SOUTHEAST WISCONSIN.

THE SURFACE LOW OVER IOWA WILL MOVE NORTHEAST TOWARDS EAST
CENTRAL WISCONSIN BY NOON...THEN INTENSIFY NEAR SAULT STE MARIE
THIS EVENING. FAR SOUTHEAST WISCONSIN MAY GET BRIEFLY INTO THE
WARM SECTOR LATE THIS MORNING AND EARLY AFTERNOON. THIS IS WHERE
ZERO TO 1 KM CAPE VALUES APPROACH 1000 J/KG AND EHI VALUES RISE TO
AROUND 1.5. SEVERE THUNDERSTORM RISK IS GREATEST THERE...ALONG
WITH A TORNADO POSSIBILITY. OVER THE REST OF THE FORECAST AREA
MAIN CONCERN WILL BE WITH DAMAGING WINDS WITH THUNDERSTORMS ALONG
THE COLD FRONT.

OTHERWISE THE CONCERN WILL BE WIND...BEHIND THE STRONG COLD FRONT
LATE THIS AFTERNOON AND EVENING. HAVE ISSUED A WIND ADVISORY FOR
THIS.

.SHORT TERM...MONDAY THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM TO HIGH.

SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT DURING THIS TIME.
THEY TAKE THE DEEP LOW PRESSURE SYSTEM FURTHER AWAY FROM THE
REGION MONDAY...AS A HIGH PRESSURE RIDGE AXIS SHIFTS EAST INTO THE
AREA. THIS AXIS MOVES ACROSS THE AREA MONDAY NIGHT...THEN EAST ON
TUESDAY. THE HIGH WILL BRING QUIET WEATHER TO THE AREA MONDAY INTO
TUESDAY. TEMPERATURES LOOK TO BE NEAR SEASONAL NORMALS MONDAY AND
MONDAY NIGHT.

MODEST WARM AIR ADVECTION TUESDAY INTO TUESDAY NIGHT WILL BRING
SOMEWHAT MILDER TEMPERATURES TO THE AREA. INCREASING MOISTURE
WITHIN THE SOUTHERLY FLOW AND WARM AIR ADVECTION WILL BRING
INCREASING CLOUDS. KEPT LOWER END CHANCES FOR LIGHT SNOW IN THE
FAR WESTERN COUNTIES LATER TUESDAY NIGHT...AS FORECAST SOUNDINGS
NEAR LONE ROCK SUGGESTED SATURATION WAS POSSIBLE. TEMPERATURE
PROFILES SUGGESTED SOME RAIN MAY MIX IN WITH THE LIGHT SNOW...BUT
LEFT OUT OF FORECAST FOR NOW DUE TO LOW CONFIDENCE.

&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF SHOWING SOME SIMILARITIES FOR WEDNESDAY INTO THURSDAY.
THEY BRING WARM AIR ADVECTION PRECIPITATION TO THE AREA
WEDNESDAY...BEFORE A COLD FRONT MOVES SOUTHEAST THROUGH THE AREA
LATER WEDNESDAY NIGHT INTO THURSDAY MORNING. THIS FEATURE MAY
BRING MORE PRECIPITATION TO THE AREA...WITH A MIX OF LIGHT RAIN
AND LIGHT SNOW LATER WEDNESDAY NIGHT INTO THURSDAY MORNING WHERE
TEMPERATURES WILL BE NEAR FREEZING. TEMPERATURES WILL REMAIN NEAR
OR BELOW SEASONAL NORMALS.

GFS/ECMWF THEN DIFFER QUITE A BIT WITH FEATURES FOR THURSDAY NIGHT
INTO SATURDAY. THE ECMWF HAS A SURFACE HIGH OVER THE REGION
THURSDAY INTO FRIDAY...WITH A PASSING LOW AND SHORTWAVE TROUGH
JUST MISSING THE AREA TO THE NORTHEAST. THE GFS HAS QPF SPILL
THROUGH THE AREA THURSDAY NIGHT INTO FRIDAY...AS COLD FRONT MOVES
THROUGH. FOR NOW...WILL USE CONSENSUS POPS AND TEMPERATURES FOR
THIS PERIOD...GIVEN THE MODEL DIFFERENCES.

&&

&&

.AVIATION/12Z TAFS/...

MAINLY MVFR CIGS WITH SOME IFR CIGS LATER THIS MORNING AND
AFTERNOON. MVFR CIGS THIS EVENING BECOMING VFR.

LOW PRESSURE WILL MOVE NORTHEAST FROM EASTERN IOWA TO EAST
CENTRAL WISCONSIN AROUND NOON. THEN A STRONG COLD FRONT WILL MOVE
ACROSS SOUTHERN WISCONSIN. PERIODS OF SHOWERS AND THUNDERSTORMS.
SOME SEVERE THUNDERSTORMS POSSIBLE...ESPECIALLY FAR SOUTHEAST.

STRONG WEST WINDS BEHIND THE COLD FRONT LATE THIS AFTERNOON AND
EVENING.

&&

.MARINE...

A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING DUE TO BREEZY
SOUTH WINDS AHEAD OF LOW PRESSURE MOVING FROM IOWA TO EAST CENTRAL
WISCONSIN. SOME THUNDERSTORMS AHEAD OF A STRONG COLD FRONT THAT
WILL MOVE ACROSS THE LAKE MICHIGAN AREA EARLY THIS AFTERNOON. SOME
OF THE STORMS COULD BE SEVERE.

GALE FORCE WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT
BEHIND THE COLD FRONT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
     FOR WIZ051-052-058>060-064>066-069>072.

LM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR LMZ645-646.

     GALE WARNING FROM NOON TODAY TO 6 AM CST MONDAY FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR LMZ643-
     644.

     GALE WARNING FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY FOR
     LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
MONDAY THROUGH SATURDAY...WOOD
Hazardous weather outlook, Nov 17, 7:50 AM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 AM CST SUN NOV 17 2013

WIZ046-047-051-052-056>060-062>072-181400-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
750 AM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM LATE MORNING INTO
THE AFTERNOON FOR SOUTHERN WISCONSIN. DAMAGING WIND WILL BE THE
PRIMARY THREAT. THERE IS A MODERATE RISK OF SEVERE WEATHER FOR
EXTREME SOUTHEAST WISCONSIN...ALONG AND SOUTH OF A MILWAUKEE TO
MONROE LINE...WHERE THERE IS A RISK OF A TORNADO. LOW PRESSURE
WILL CROSS SOUTHERN WISCONSIN TODAY AND INTENSIFY AS IT APPROACHES
THE SAULT STE MARIE AREA THIS EVENING.

LOOK FOR GUSTY WEST WINDS TO REACH WIND ADVISORY CRITERIA FOR
A TIME LATE THIS AFTERNOON AND EVENING BEHIND THE DEPARTING LOW
AND COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO WIDESPREAD HAZADOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS MORNING AND AFTERNOON.

LMZ643>646-181400-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
750 AM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK SOUTH WINDS THIS
MORNING. A GALE WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT
DUE TO STRONG GUSTY WEST WINDS. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON...WITH A MODERATE RISK OF SEVERE
THUNDERSTORMS FROM MILWAUKEE SOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY.

WINDS MAY REACH SMALL CRAFT ADVISORY CONDITIONS TUESDAY NIGHT AND
WEDNESDAY...AND AGAIN FRIDAY NIGHT AND SATURDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Nov 17, 9:07 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MKX
907 AM CST SUN NOV 17 2013

WIZ057-063-068-069-171530-
DANE-ROCK-GREEN-COLUMBIA-
907 AM CST SUN NOV 17 2013

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE...ROCK...GREEN...
COLUMBIA...

AT 906 AM CST...AN AREA OF STRONG THUNDERSTORMS WAS OVER MAPLE
BLUFF...OR OVER MADISON...MOVING NORTHEAST AT 55 MPH.

WINDS GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  COTTAGE GROVE AROUND 910 AM CST.
  WINDSOR AROUND 915 AM CST.
  SUN PRAIRIE AROUND 920 AM CST.
  MARSHALL AROUND 925 AM CST.
  COLUMBUS AROUND 930 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EAST BRISTOL...CAMP
RANDALL STADIUM...JUDA...DAYTON...MAGNOLIA...UTICA...PAOLI...HENRY
VILAS ZOO...DEANSVILLE AND ROCKDALE.

LAT...LON 4252 8958 4325 8952 4336 8901 4285 8901
      4285 8898 4269 8898
TIME...MOT...LOC 1506Z 233DEG 48KT 4311 8937

MRC
Local storm report, Nov 17, 9:17 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             MADISON                 43.08N 89.38W
11/17/2013  E0.50 INCH       DANE               WI   TRAINED SPOTTER

            DIME SIZE HAIL.

&&

SMARQUAR
Special weather statement, Nov 17, 9:30 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MKX
930 AM CST SUN NOV 17 2013

WIZ057>059-063-064-171600-
WASHINGTON-JEFFERSON-DANE-DODGE-COLUMBIA-
930 AM CST SUN NOV 17 2013

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
JEFFERSON...DANE...DODGE...COLUMBIA...

AT 929 AM CST...AN AREA OF STRONG THUNDERSTORMS WAS NEAR COLUMBUS...
MOVING NORTHEAST AT 50 MPH.

WINDS GUSTS UP TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  FALL RIVER AROUND 935 AM CST.
  BEAVER DAM AND JUNEAU AROUND 950 AM CST.
  MAYVILLE AND HORICON AROUND 1000 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EAST BRISTOL...LAKE
LAC LA BELLE...HUBBLETON...BURNETT...DANVILLE...MINNESOTA JUNCTION...
PIPERSVILLE...DEANSVILLE...ROCKDALE AND IXONIA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4320 8842 4320 8853 4312 8854 4287 8912
      4336 8917 4363 8873 4363 8841
TIME...MOT...LOC 1529Z 230DEG 45KT 4327 8906

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:04 PM CSTAreal Flood AdvisoryMKXSauk3 hr
Nov 17, 4:00 AM CSTWind AdvisoryMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 6 more22 hr
Nov 17, 9:07 AM CSTSpecial Weather StatementMKXDane, Rock23 min
Nov 17, 9:30 AM CSTSpecial Weather StatementMKXDodge30 min
Nov 17, 9:38 AM CSTSevere Thunderstorm WarningMKXDodge52 min
Nov 17, 9:56 AM CSTTornado WarningMKXKenosha, Racine, Walworth34 min
Nov 17, 10:03 AM CSTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington27 min
Nov 17, 10:13 AM CSTSpecial Marine WarningMKX62 min
Nov 17, 10:23 AM CSTTornado WarningMKXKenosha, Racine, Walworth52 min
Nov 17, 10:29 AM CSTTornado WarningMKXMilwaukee, Racine, Waukesha31 min
Nov 17, 10:32 AM CSTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington43 min
Nov 17, 10:37 AM CSTSpecial Marine WarningMKX53 min
Nov 17, 10:55 AM CSTTornado WarningMKXMilwaukee, Racine35 min
Nov 17, 11:15 AM CSTSpecial Weather StatementMKXWalworth15 min
Nov 17, 11:24 AM CSTSpecial Weather StatementMKXWaukesha36 min
Nov 17, 11:29 AM CSTSpecial Marine WarningMKX46 min
Nov 17, 11:31 AM CSTSpecial Weather StatementMKXWalworth44 min
Nov 17, 12:15 PM CSTSpecial Marine WarningMKX30 min
Nov 17, 12:21 PM CSTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Nov 17, 12:41 PM CSTSpecial Weather StatementMKXMilwaukee34 min
Nov 17, 1:07 PM CSTSpecial Weather StatementMKXKenosha53 min
Nov 17, 1:30 PM CSTAreal Flood AdvisoryMKXKenosha, Racine3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.